# SDR SWIA200413980

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,122 hours, 32,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615CON
- Part serial: 120199
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 98 hours, 130 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULT WHEN SELECTING FLAPS 15.  REPLACED FLAP HANDLE.  OPERATIONAL CHECK GOOD REFERENCE 27-00-00.
